# SDR MALA954263

- Difficulty date: January 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 2725008001
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MAINTENANCE FOUND FORWARD, INBOARD PILOT'S SIDE SEAT TRACK SUPPORT BRACKET, PN 27-25008-001, CRACKED AT THE TRACK ATTACHMENT NUT PLATES.  REPAIRS WERE COMPLETED TO THE SEAT TRACK BY INSTALLING A REPAIR DOUBLER IAW FAIRCHILD ARP 53-10-9322 AND SRM.  (X)
